MAUDE Adverse Event Report: Curonix LLC Freedom Peripheral Nerve Stimulator

Curonix LLC Freedom Peripheral Nerve Stimulator
Model Number STQ4-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Purulent Discharge (1812); Post Operative Wound Infection (2446); Wound Odor (4866)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported their distal incision at the receiver site was opening and started to show signs of infection with redness, pus, and odor.Antibiotics were prescribed and an incision washout was performed on (b)(6) 2026.As of (b)(6) 2026, the patient is fine.No further information is available at this time.
 
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device after the expiration date, not prepping the surface of the skin with an antiseptic solution, not irrigating the incision site with an antibiotic solution before closure, multiple tunneling attempts, using incorrect tools, and not prescribing antibiotics pre-operatively have been ruled out.Additionally, improperly closing the incision site and the patient having contraindicating conditions have been ruled out.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the infection is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.

Brand Name
Freedom Peripheral Nerve Stimulator
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
+1(800)965-5134
MDR Report Key50804957
Report Number3010676138-2026-00195
Device Sequence Number20981673
Product Code GZF
UDI-Device Identifier00850051034406
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTQ4-RCV-A0
Device Lot NumberSWO260610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale